Sh:422

Bib entry
@article{Sh:422,
 author = {Eklof, Paul C. and Shelah, Saharon},
 title = {{On a conjecture regarding nonstandard uniserial modules}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {340},
 number = {1},
 year = {1993},
 pages = {337--351},
 issn = {0002-9947},
 doi = {10.2307/2154560},
 mrclass = {13C13 (03E35 03E75 13A18 13L05)},
 mrnumber = {1159192},
 mrreviewer = {Luigi Salce},
 doi = {10.2307/2154560},
 note = {\href{https://arxiv.org/abs/math/9308211}{arXiv: math/9308211}},
 arxiv_number = {math/9308211}
}